On the existence of nontrivial solutions for a fourth-order semilinear elliptic problemReportar como inadecuado




On the existence of nontrivial solutions for a fourth-order semilinear elliptic problem - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Abstract and Applied Analysis - Volume 2005 2005, Issue 6, Pages 673-683



Department of Mathematics, Qufu Normal University, Qufu Shandong 273165, China

Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, China

Received 12 February 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By means of Minimax theory, we study the existence of one nontrivial solution and multiple nontrivial solutions for a fourth-order semilinear elliptic problem with Navier boundary conditions.





Autor: Aixia Qian and Shujie Li

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados